# SDR FDEA201306141291

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP FWD (WING) HINGE PIVOT HOLE BORE CORROSION.  REWORKED AND FOUND EXCEEDED LIMITS IAW CMM 57-44-09, REV 76.   REPAIR ACCOMPLISHED IAW EA 1-5750-T0300829,  PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
